# SDR USAASB03012

- Difficulty date: January 18, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEATS 7 AND 18, LT SIDE, INOPERATIVE.  MAINTENANCE REPAIRED WIRING ON SEATS 7ABC AND 18ABC.  OPERATIONAL CHECK NORMAL.  (M)
